MathSciNet Relay Station
MathSciNet bibliographic data
MR2572657 30C15 (33E05)
Walker, Peter L. The distribution of the zeros of Jacobian elliptic functions with respect to the parameter $k$. Comput. Methods Funct. Theory 9 (2009), no. 2, 579–591.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement